Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 25, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 4, 2017, 2:35 PM CDT for Ray County, Missouri. It took effect at Apr 5, 2017, 9:54 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2017, 2:35 PM CDT (19:35 UTC)
- In effect from
- Apr 5, 2017, 9:54 AM CDT
- Expired
- Apr 7, 2017, 3:18 AM CDT
- In force
- 41 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked River near Richmond (RICM7). The gauge peaked at 24.01 ft at Apr 6, 2017, 8:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
010
WGUS43 KEAX 041935
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT TUE APR 4 2017
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
Crooked River near Richmond affecting Ray County.
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-121-051935-
/O.NEW.KEAX.FL.W.0024.170405T2317Z-170407T1948Z/
/PRIM7.1.ER.170405T2317Z.170406T0600Z.170406T1948Z.NO/
235 PM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Chariton River near Prairie Hill.
* from Wednesday evening to Friday afternoon.
* At 1:45 PM Tuesday the stage was 4.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and continue
to rise to near 15.9 feet by early Thursday morning. The river will
fall below flood stage by early Thursday afternoon.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 4.9 Tue 02 PM 15.9 early Thursday morning
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC177-051934-
/O.NEW.KEAX.FL.W.0025.170405T2214Z-170407T0818Z/
/RICM7.1.ER.170405T2214Z.170406T0000Z.170406T0818Z.NO/
235 PM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Crooked River near Richmond.
* from Wednesday afternoon to late Thursday night.
* At 1:30 PM Tuesday the stage was 12.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 20.5 feet by Wednesday evening. The river
will fall below flood stage by Thursday morning.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 12.2 Tue 01 PM 20.5 Wednesday evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC053-051934-
/O.NEW.KEAX.FL.W.0026.170405T1711Z-170407T0010Z/
/OTTM7.1.ER.170405T1711Z.170405T1800Z.170406T0010Z.NO/
235 PM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Lamine River near Otterville.
* from Wednesday afternoon to Thursday evening.
* At 2:15 PM Tuesday the stage was 4.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and
continue to rise to near 15.5 feet by early Wednesday afternoon.
The river will fall below flood stage by Wednesday evening.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 4.3 Tue 02 PM 15.5 Wednesday afternoon
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC053-051934-
/O.NEW.KEAX.FL.W.0027.170405T2100Z-170407T1356Z/
/BONM7.1.ER.170405T2100Z.170406T0600Z.170406T1356Z.UU/
235 PM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Petite Saline Creek near Boonville.
* from Wednesday afternoon to Friday morning.
* At 1:30 PM Tuesday the stage was 6.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 18.0 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 6.8 Tue 01 PM 18.0 early Thursday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$8 follow-up statements
058
WGUS83 KEAX 050330
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CDT TUE APR 4 2017
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-060330-
/O.EXT.KEAX.FL.W.0025.170406T0400Z-170406T1500Z/
/RICM7.1.ER.170406T0400Z.170406T0600Z.170406T1500Z.NO/
1030 PM CDT TUE APR 4 2017
The Flood Warning continues for
The Crooked River near Richmond.
* from Wednesday evening to Thursday morning.
* At 9:30 PM Tuesday the stage was 10.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday before midnight and
continue to rise to near 20.1 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 10.1 Tue 09 PM 20.1 early Thursday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$330
WGUS43 KEAX 051423
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 AM CDT WED APR 5 2017
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Crooked River near Richmond affecting Ray County.
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-061423-
/O.EXT.KEAX.FL.W.0025.170405T1454Z-170407T0740Z/
/RICM7.2.ER.170405T1454Z.170406T0000Z.170406T0740Z.NO/
923 AM CDT WED APR 5 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Crooked River near Richmond.
* until late Thursday night.
* At 8:30 AM Wednesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 21.8 feet by this evening. The river will fall
below flood stage by early Thursday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 19.4 Wed 08 AM 21.8 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC021-061423-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-170408T2235Z/
/AGYM7.2.ER.170404T0828Z.170406T0600Z.170407T2235Z.NO/
923 AM CDT WED APR 5 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Platte River near Agency.
* At 8:30 AM Wednesday the stage was 23.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.9 feet by
early Thursday morning. The river will fall below flood stage
Friday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 23.0 Wed 08 AM 25.9 early Thursday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$181
WGUS83 KEAX 060146
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
846 PM CDT WED APR 5 2017
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-061800-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170406T1800Z/
/RICM7.2.ER.170405T1422Z.170406T0600Z.170406T1800Z.NO/
846 PM CDT WED APR 5 2017
The Flood Warning continues for
The Crooked River near Richmond.
* until Thursday afternoon.
* At 7:30 PM Wednesday the stage was 22.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast to continue.
* Forecast...The river will continue rising to near 22.4 feet by
early Thursday morning. The river will fall below flood stage
Thursday afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 22.1 Wed 07 PM 22.4 early Thursday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$566
WGUS83 KEAX 060808
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 AM CDT THU APR 6 2017
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-070808-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170407T1935Z/
/RICM7.2.ER.170405T1422Z.170406T1200Z.170406T1935Z.NO/
308 AM CDT THU APR 6 2017
The Flood Warning continues for
The Crooked River near Richmond.
* until Friday afternoon.
* At 2:30 AM Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.7 feet by this
morning. The river will fall below flood stage this afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 23.4 Thu 02 AM 23.7 this morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC033-070808-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-170408T0435Z/
/CAXM7.1.ER.170405T1652Z.170406T0800Z.170407T0435Z.UU/
308 AM CDT THU APR 6 2017
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Friday evening.
* At 3:00 AM Thursday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 18.1 Thu 03 AM 18.0 this morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$509
WGUS83 KEAX 061024
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 AM CDT THU APR 6 2017
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
...The Flood Warning continues for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-071024-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170407T2019Z/
/RICM7.2.ER.170405T1422Z.170406T1200Z.170406T2019Z.NO/
524 AM CDT THU APR 6 2017
The Flood Warning continues for
The Crooked River near Richmond.
* until Friday afternoon.
* At 4:30 AM Thursday the stage was 23.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by this
morning. The river will fall below flood stage late this afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 23.8 Thu 04 AM 24.5 this morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC033-071023-
/O.CON.KEAX.FL.W.0032.000000T0000Z-170408T0435Z/
/CAXM7.1.ER.170405T1652Z.170406T1200Z.170407T0435Z.UU/
524 AM CDT THU APR 6 2017
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Friday evening.
* At 5:00 AM Thursday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.8 feet by this
morning. The river will fall below flood stage tonight.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 18.4 Thu 05 AM 18.8 this morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$929
WGUS83 KEAX 061347
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 AM CDT THU APR 6 2017
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-071347-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-170408T2040Z/
/BLVM7.1.ER.170406T0410Z.170407T0600Z.170407T2040Z.NO/
847 AM CDT THU APR 6 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday afternoon.
* At 7:45 AM Thursday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.1 feet by
early Friday morning. The river will fall below flood stage Friday
afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.3 Thu 08 AM 26.1 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-071347-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170408T0741Z/
/RICM7.2.ER.170405T1422Z.170406T1800Z.170407T0741Z.NO/
847 AM CDT THU APR 6 2017
The Flood Warning continues for
The Crooked River near Richmond.
* until late Friday night.
* At 7:30 AM Thursday the stage was 24.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by this
afternoon. The river will fall below flood stage early Friday
morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 24.0 Thu 07 AM 24.1 this afternoon
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$240
WGUS83 KEAX 062037
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CDT THU APR 6 2017
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
...The Flood Warning continues for the following rivers in
Missouri...
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-072037-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170408T0632Z/
/RICM7.2.ER.170405T1422Z.170406T1330Z.170407T0632Z.NO/
337 PM CDT THU APR 6 2017
The Flood Warning continues for
The Crooked River near Richmond.
* until late Friday night.
* At 2:30 PM Thursday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Friday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 23.2 Thu 02 PM 22.0 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC021-072037-
/O.CON.KEAX.FL.W.0009.000000T0000Z-170409T0049Z/
/AGYM7.2.ER.170404T0828Z.170406T1700Z.170408T0049Z.NO/
337 PM CDT THU APR 6 2017
The Flood Warning continues for
The Platte River near Agency.
* until Saturday evening.
* At 2:30 PM Thursday the stage was 27.9 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Friday evening.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 27.9 Thu 02 PM 27.3 this evening
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-072036-
/O.CON.KEAX.FL.W.0021.000000T0000Z-170410T1540Z/
/SSTM7.2.ER.170405T0706Z.170408T1800Z.170409T1540Z.NO/
337 PM CDT THU APR 6 2017
The Flood Warning continues for
The Platte River At Sharps Station.
* until Monday morning.
* At 2:30 PM Thursday the stage was 29.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.4 feet by
early Saturday afternoon. The river will fall below flood stage
late Sunday morning.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of
Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 29.1 Thu 02 PM 30.4 Saturday afternoon
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-072036-
/O.CON.KEAX.FL.W.0022.000000T0000Z-170410T2140Z/
/PLCM7.1.ER.170405T0753Z.170409T0000Z.170409T2140Z.UU/
337 PM CDT THU APR 6 2017
The Flood Warning continues for
The Platte River near Platte City.
* until Monday afternoon.
* At 3:29 PM Thursday the stage was 22.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.6 feet by
Saturday evening. The river will fall below flood stage Sunday
afternoon.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 22.8 Thu 03 PM 24.6 Saturday evening
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
MOC033-072036-
/O.CON.KEAX.FL.W.0032.000000T0000Z-170408T1542Z/
/CAXM7.2.ER.170405T1652Z.170407T0000Z.170407T1542Z.UU/
337 PM CDT THU APR 6 2017
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Saturday morning.
* At 3:00 PM Thursday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by this
evening. The river will fall below flood stage late Friday morning.
* At 19.1 feet...Water reaches the bottom of the South Main Street
bridge over Wakenda Creek.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 19.2 Thu 03 PM 19.4 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$767
WGUS83 KEAX 070245
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT THU APR 6 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
&&
MOC177-070315-
/O.CAN.KEAX.FL.W.0025.000000T0000Z-170408T0632Z/
/RICM7.2.ER.170405T1422Z.170406T1330Z.170407T0028Z.NO/
945 PM CDT THU APR 6 2017
The Flood Warning is cancelled for
The Crooked River near Richmond.
* At 8:30 PM Thursday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 7:28 PM Thursday.
* Forecast...The river will continue to fall to 8.6 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 19.0 Thu 08 PM 16.2 early Friday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 4, 12:47 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 4, 12:47 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1247 PM CDT Tue Apr 4 2017
.Discussion...
Issued at 350 AM CDT TUE APR 4 2017
Short term (Tonight - Wednesday):
The main concerns in the short term will be the chance for a few
strong storms capable of producing small hail and gusty winds south
of Interstate 70 tonight. These storm will also have the
potential to produce 1 to 2 inches of rain which may exacerbate
ongoing river flooding as well as cause additional river flooding.
Today, weak convergence along a 850mb boundary coupled with a lead
shortwave will bring the chance for a few showers from late this
morning into the afternoon. Mostly cloudy conditions will keep highs
in the mid 50s to lower 60s. Tonight the main upper level trough
will move from northern Oklahoma to central Missouri. Showers and
thunderstorms will overspread the area. Bulk shear of 60-70kts
will be strong but MUCAPE will be limited around 200J/kg across
the southern CWA. This may still be adequate enough to produce a
few strong storms with small hail and gusty winds south of Highway
50. On the other side of the upper level system will be a
deformation-type area where several hours of moderate
precipitation will be possible. One to two inches of precipitation
will be possible tonight into Wednesday morning as this upper
level system slowly meanders through the CWA. The upper level low
will move east of the area by Wednesday evening with conditions
finally drying out. Modest northeasterly winds, showers and clouds
will keep temperatures cool on Wednesday with highs in the mid
40s to mid 50s.
Extended Range (Wednesday night - Monday):
After a very active period, conditions will finally dry out for a
extended period with a warning trend. Thursday will remain cool
under northwest flow aloft on the back side of the upper level
system and high pressure at the surface. expect highs in the 50s.
High pressure will remain over the area through Friday morning with
temperatures dropping into the low to mid 30s. friday morning may
need to be monitored for potential freeze headlines. High pressure
will continue to dominate on Friday as northwest flow aloft weakens.
Expect highs in the upper 50s to lower 60s. Saturday warm air
advection gets underway as upper level ridging builds into the area
downstream of a upper level trough digging into the Great Basin.
Highs Saturday will be in the upper 60s to lower 70s. Sunday this
trough will move into the Northern Plains with warm air advection
showers possible late Sunday into Sunday night. Monday a cold front
associated with this upper trough will push through the area
bringing the chance for showers and thunderstorms. Highs will be in
the mid 60s to near 70.
&&
.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1247 PM CDT TUE APR 4 2017
A combination of VFR to MVFR conditions prevail across the
western Missouri terminals this afternoon ahead of a large rain
making storm system that will bring showers and occasional
thunderstorms to the region through tonight and into Wednesday.
There is some potential for a bit of dry air to sweep in and help
lift CIGs across west central Missouri this afternoon, but in
general showers and MVFR to IFR conditions are expected this
afternoon and tonight. Otherwise, as the surface low passes to our
south surface winds will back around to the north and become
rather strong and gusty Wednesday morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch from 7 PM CDT this evening through Wednesday
afternoon for KSZ025-057-060-102>105.
MO...Flood Watch from 7 PM CDT this evening through Wednesday
afternoon for MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054.
&&
Discussion...73
Aviation...CutterHazardous weather outlook, Apr 4, 6:20 AM CDT, 8 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 620 AM CDT Tue Apr 4 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 620 AM CDT Tue Apr 4 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Expecting off and on showers through Tuesday, with more widespread rain and thunderstorms later Tuesday evening. Areas south of HWY 50 could see a strong storm or two with hail up to the size of quarters possible. Heavy rain could cause some isolated flash flooding and flooding in local rivers and streams. More detailed information can be accessed at... http://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Light to moderate rain will persist in the area through Wednesday afternoon, and local streams could see some flooding into the late part of the week and into the weekend. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:04 PM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| Apr 3, 9:04 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Apr 4, 8:58 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Apr 4, 9:22 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 71 hr |
| Apr 4, 9:22 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 61 hr |
| Apr 4, 9:22 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Cooper, Howard | 6 days |
| Apr 4, 9:49 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Apr 4, 9:49 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Apr 4, 11:34 AM CDT | Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 25 hr |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Chariton, Macon | 3 days |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Cooper | 53 hr |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Cooper | 66 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.